Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2016, 6:39 PM EDT for Alachua County, Bradford County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 10, 2016, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL
The radar
The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:15 PM EDT | TSTM WND DMG | 5 Sw University Of Flor, FL | 911 CALL CENTER REPORTED SHED DESTROYED AT 7117 SW ARCHER ROAD. THIS IN ADDITION TO APPROX 50 REPORTS OF TREES DOWN IN THE CITY OF GAINESVILLE MOSTLY ON THE SW SIDE OF TOWN ALONG SW ARCHER AND SW NEWBERRY ROADS. LOCAL POWER COMPANY REPORTED 8000 CUSTOMERS WITH |
| Jun 10, 7:15 PM EDT | TSTM WND DMG | 7 Sw Gainesville, FL | TREE SNAPPED IN HALF ABOUT 20 FEET OFF THE GROUND. LOCATION IN FAR SOUTHWEST GAINESVILLE NEAR INTERSECTION OF SW 91ST AVE AND SW 61ST AVE. |
| Jun 10, 7:15 PM EDT | TSTM WND DMG | Gainesville, FL | ALACHUA COUNTY 911/DISPATCH REPORTS NUMEROUS TREES DOWN IN GAINESVILLE AND THROUGHOUT SOUTHWESTERN ALACHUA COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
960
WUUS52 KJAX 102239
SVRJAX
FLC001-007-102330-
/O.NEW.KJAX.SV.W.0083.160610T2239Z-160610T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALACHUA COUNTY IN NORTHERN FLORIDA...
SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA...
* UNTIL 730 PM EDT
* AT 639 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF STARKE TO 8 MILES SOUTH OF HIGH
SPRINGS...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...KEYSTONE HEIGHTS...ALACHUA...HIGH SPRINGS...HAWTHORNE...
ARCHER...CROSS CREEK...UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...
GAINESVILLE AIRPORT...NEWNANS LAKE...ROCHELLE...NEWBERRY...WALDO...
MICANOPY...HAMPTON...GROVE PARK AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2946 8221 2946 8220 2949 8222 2948 8255
2954 8256 2954 8265 2975 8266 2994 8205
2949 8206 2945 8221
TIME...MOT...LOC 2239Z 340DEG 14KT 2986 8210 2970 8262
HAIL...0.75IN
WIND...60MPH
$$
HESS2 follow-up statements
227
WWUS52 KJAX 102300
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT FRI JUN 10 2016
FLC007-102309-
/O.CAN.KJAX.SV.W.0083.000000T0000Z-160610T2330Z/
BRADFORD FL-
700 PM EDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADFORD COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2945 8221 2946 8220 2949 8222 2948 8255
2954 8256 2954 8265 2975 8265 2986 8231
2984 8228 2985 8220 2984 8218 2983 8214
2980 8212 2978 8208 2976 8208 2975 8205
2949 8206 2946 8219
TIME...MOT...LOC 2259Z 340DEG 14KT 2980 8207 2964 8259
$$
FLC001-102330-
/O.CON.KJAX.SV.W.0083.000000T0000Z-160610T2330Z/
ALACHUA FL-
700 PM EDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR ALACHUA COUNTY...
AT 659 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYSTONE HEIGHTS TO 8 MILES NORTHWEST OF ARCHER...
MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...HIGH SPRINGS...HAWTHORNE...ARCHER...CROSS CREEK...
UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...GAINESVILLE AIRPORT...NEWNANS
LAKE...ROCHELLE...NEWBERRY...WALDO...MICANOPY...GROVE PARK AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2945 8221 2946 8220 2949 8222 2948 8255
2954 8256 2954 8265 2975 8265 2986 8231
2984 8228 2985 8220 2984 8218 2983 8214
2980 8212 2978 8208 2976 8208 2975 8205
2949 8206 2946 8219
TIME...MOT...LOC 2259Z 340DEG 14KT 2980 8207 2964 8259
HAIL...0.75IN
WIND...60MPH
$$
HESS357
WWUS52 KJAX 102330
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
730 PM EDT FRI JUN 10 2016
FLC001-102339-
/O.EXP.KJAX.SV.W.0083.000000T0000Z-160610T2330Z/
ALACHUA FL-
730 PM EDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR ALACHUA COUNTY WILL EXPIRE AT
730 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS OF 45 TO 55 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2945 8221 2946 8220 2949 8222 2948 8255
2954 8256 2954 8265 2975 8265 2986 8231
2984 8228 2985 8220 2984 8218 2983 8214
2980 8212 2978 8208 2976 8208 2975 8205
2949 8206 2946 8219
TIME...MOT...LOC 2328Z 340DEG 14KT 2980 8207 2964 8259
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:52 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 10, 2:52 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 252 PM EDT FRI JUN 10 2016 .SHORT TERM... Rest of today...development of showers and storms will mainly be focused across inland areas of NE FL...as relatively dominant east coast sea breeze pushes inland. Models continue to suggest deepest moisture will be over inland NE FL and southern parts of our SE GA zones with mean 1000-500 mb flow at or below 10 kt. The 12z JAX sounding and SPC mesoanalysis shows DCAPE values generally 800-1200 J/kg and SBCAPES 2000-3000 J/kg. This should result in strong to possibly briefly severe storms with gusty winds the main threat in addition to frequent lightning. Slow/erratic storm motion and PWATs nearing 1.8-1.9 inches affords locally heavy rains as well. Tonight...low level winds will turn more ESE to SE in the evening... then back toward the east late. A weak trough of low pressure and deep moisture will remain down across south and central FL oriented mainly west to east. Diurnally forced scattered showers and storms will mainly be west of Highway 301 and southwest of Waycross in SE GA. Convection should fade after midnight. Surface high pres rebuilds east of area while mid/upper ridge builds overhead. Some light patchy fog possible late in the night over inland areas due to subsidence aloft and light sfc winds. Saturday...mid to upper level heights will increase a bit over the region as high pres aloft builds over the SERN Gulf of Mexico. A stronger sfc high expected well offshore over the western Atlantic providing for fresh east to southeast winds...becoming breezy at times along the coastal areas. Still anticipate a chance of afternoon storms across the inland areas of NE FL where most convection will be initiated again by heating and the merger of sea- breezes. Overall though the chance of rain should be lower than today owing to a somewhat drier and less unstable air-mass so updated POPS are slightly lower than the prior forecast. Storms again may become strong due to steep lapse rates and high PWAT. Along coastal areas of NE FL and SE GA will see drier and more stable air closer to the ridge axis will help suppress and push most convection to the west and northwest. A range in temps from the lower/mid 90s inland to the mid/upper 80s along the coast with the seabreeze. .MEDIUM TERM.../Saturday night through Sunday/... High pressure will dominate the weather pattern with afternoon and evening sea breeze front convergence being the predominant mode of convection. Low temps in the upper 60s to lower 70s in most areas Saturday night and in the lower to mid 70s Sunday night. High temps on Sunday will be in the mid to upper 90s. .LONG TERM.../Monday through Friday/... On Monday a weak backdoor cold front will drift down into the area and may enhance the sea breeze front thunderstorm activity. The front washes out on Tuesday with another day of sea breeze front convergence over the interior areas being the dominant firing mechanism. Otherwise weak high pressure continues across the region with the precipitation shifting from marine based overnight to convergence type convection inland each afternoon and evening. High temperatures will be hot early in the week with temps in the 95 to 100 range. This will drop back to more climatological values by late week. && .AVIATION...showers and storms in the vicinity around JAX..GNV and VQQ next couple of hours...with SSI and SGJ behind the sea breeze so those terminals look good rest of today. Highest rain chances will be near VQQ and GNV but may be amended for Tempo groups for TSRA. Storms may impact GNV mainly after 20Z. By mid to late evening...most convection should be clear of all terminals. VFR tonight and Saturday. Some light patchy fog possible around VQQ and GNV but for now included VFR VSBY at 6SM. && .MARINE... High pressure north of the waters will gradually shift SE and be east of the waters by Sunday. This will cause east to southeast winds thru Saturday to become more south to southwest Sun-Wed. Wind speeds will be generally 10-15 kts thru Wed with seas generally 2-4 ft. Rip Currents: Low risk anticipated thru Saturday...though upgrade to moderate possible if onshore flow ends up stronger than currently forecast. At the least...the rip current risk may be a bit higher Saturday than today. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 93 71 95 / 10 20 10 30 SSI 75 86 72 89 / 0 10 10 20 JAX 71 89 72 94 / 10 10 10 30 SGJ 74 86 74 88 / 10 10 10 20 GNV 70 91 71 91 / 20 30 30 30 OCF 71 90 72 91 / 30 40 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shashy/Sandrik/Walker
Hazardous weather outlook, Jun 10, 11:10 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1110 AM EDT FRI JUN 10 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-110915- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1110 AM EDT FRI JUN 10 2016 ...A FEW STRONG TO BRIEFLY SEVERE SEVERE STORMS POSSIBLE ACROSS INLAND NORTHEAST FLORIDA AND A PORTION OF INLAND SOUTHEAST GEORGIA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED AFTERNOON AND EARLY EVENING STORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS OF NORTHEAST FLORIDA AND THE SOUTHERN PORTION OF INLAND SOUTHEAST GEORGIA. ISOLATED SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND HAIL THE MAIN CONCERNS IN ADDITION TO FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... INLAND MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SATURDAY WITH THE HIGHEST RAIN CHANCES ACROSS THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE. AFTERNOON HEAT INDEX VALUES MAY APPROACH 105 DEGREES ON MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 10, 5:29 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT FRI JUN 10 2016
FLZ021-022-035-102200-
GILCHRIST FL-COLUMBIA FL-SUWANNEE FL-
529 PM EDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHEASTERN SUWANNEE AND NORTHERN GILCHRIST COUNTIES UNTIL 600 PM
EDT...
AT 529 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ICHETUCKNEE SPRING...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BELL...ICHETUCKNEE SPRING...FORT WHITE...OBRIEN...BRANFORD...GUARANTO
SPRINGS AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3009 8295 3001 8256 2998 8257 2996 8253
2995 8253 2985 8262 2983 8266 2980 8266
2973 8272 2972 8295 2977 8295 2980 8292
2981 8293 2983 8289 2988 8287 2990 8290
2989 8292 2996 8293 2996 8295 3004 8303
TIME...MOT...LOC 2129Z 301DEG 10KT 2994 8282
HESSSpecial weather statement, Jun 10, 5:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 PM EDT FRI JUN 10 2016
FLZ036-102215-
ALACHUA FL-
546 PM EDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
615 PM EDT...
AT 546 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGH SPRINGS...OR 7 MILES SOUTHWEST OF WORTHINGTON SPRING...MOVING WEST
AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALACHUA AND HIGH SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2983 8264 2986 8262 2985 8261 2987 8259
2989 8259 2990 8258 2992 8258 2993 8253
2994 8252 2994 8249 2993 8247 2993 8245
2980 8241 2970 8264 2976 8266 2983 8266
TIME...MOT...LOC 2146Z 074DEG 6KT 2987 8252
HESSSpecial weather statement, Jun 10, 5:58 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT FRI JUN 10 2016
FLZ022-035-036-102230-
ALACHUA FL-GILCHRIST FL-COLUMBIA FL-
558 PM EDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
NORTHWESTERN ALACHUA AND GILCHRIST COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTH OF BELL TO NEAR HIGH SPRINGS.
MOVEMENT WAS SOUTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BELL...ALACHUA...HIGH SPRINGS...FORT WHITE...LA CROSSE AND GUARANTO
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2970 8296 2970 8294 2972 8296 2972 8294
2973 8295 2974 8294 2977 8295 2980 8292
2981 8293 2983 8292 2983 8289 2989 8288
2991 8286 2992 8241 2989 8240 2968 8246
2968 8296
TIME...MOT...LOC 2158Z 050DEG 7KT 2986 8285 2987 8254
HESSSpecial weather statement, Jun 10, 6:15 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EDT FRI JUN 10 2016
FLZ031-036-102300-
ALACHUA FL-BRADFORD FL-
615 PM EDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA AND BRADFORD
COUNTIES UNTIL 700 PM EDT...
AT 615 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAMPSON...OR NEAR STARKE...MOVING SOUTH AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...KEYSTONE HEIGHTS...SAMPSON...ORANGE HEIGHTS...
GAINESVILLE AIRPORT...WALDO AND HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2972 8238 3005 8220 3001 8205 2982 8205
2964 8208
TIME...MOT...LOC 2215Z 017DEG 15KT 2991 8216
HESSSpecial weather statement, Jun 10, 6:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 PM EDT FRI JUN 10 2016
FLZ035-036-102315-
ALACHUA FL-GILCHRIST FL-
626 PM EDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ALACHUA AND GILCHRIST
COUNTIES UNTIL 715 PM EDT...
AT 625 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM BELL TO NEAR ALACHUA. MOVEMENT WAS SOUTH AT 20
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...TRENTON...BELL...ALACHUA...HIGH SPRINGS...ARCHER...UNIVERSITY
OF FLORIDA...NEWBERRY...MICANOPY...LA CROSSE...FANNING SPRINGS AND
GUARANTO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2970 8294 2977 8295 2980 8292 2981 8293
2983 8289 2989 8288 2988 8275 2983 8265
2987 8259 2985 8238 2949 8228 2948 8255
2954 8256 2953 8265 2956 8266 2956 8275
2958 8278 2959 8286 2958 8295 2962 8297
TIME...MOT...LOC 2225Z 350DEG 17KT 2978 8285 2974 8251
HESSLocal storm report, Jun 10, 6:38 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
638 PM EDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 1 NW WALDO 29.80N 82.18W
06/10/2016 ALACHUA FL PUBLIC
CITIZEN REPORTED SMALL TREES DOWNED BY ESTIMATED 40-50
MPH WINDS AND PEA SIZED HAIL ALONG COUNTY ROAD 1475.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:54 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Jun 10, 4:52 PM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Jun 10, 4:58 PM EDT | Special Weather Statement | JAX | Gilchrist | 32 min |
| Jun 10, 5:29 PM EDT | Special Weather Statement | JAX | Gilchrist | 31 min |
| Jun 10, 5:46 PM EDT | Special Weather Statement | JAX | Alachua | 29 min |
| Jun 10, 5:58 PM EDT | Special Weather Statement | JAX | Gilchrist | 32 min |
| Jun 10, 6:01 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 119 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | JAX | Bradford | 45 min |
| Jun 10, 6:17 PM EDT | Areal Flood Advisory | JAX | Bradford | 88 min |
| Jun 10, 6:26 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 49 min |
| Jun 10, 6:53 PM EDT | Areal Flood Advisory | JAX | Alachua | 2 hr |
| Jun 10, 7:24 PM EDT | Special Weather Statement | JAX | Marion | 36 min |
| Jun 10, 7:32 PM EDT | Special Weather Statement | JAX | Alachua | 28 min |
| Jun 10, 7:54 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 96 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.